File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On two simple and effective procedures for high dimensional classification of general populations

TitleOn two simple and effective procedures for high dimensional classification of general populations
Authors
Issue Date2015
Citation
Statistical Papers, 2015, v. 57 n. 2, p. 381-405 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217230

 

DC FieldValueLanguage
dc.contributor.authorLI, Z-
dc.contributor.authorYao, JJ-
dc.date.accessioned2015-09-18T05:52:53Z-
dc.date.available2015-09-18T05:52:53Z-
dc.date.issued2015-
dc.identifier.citationStatistical Papers, 2015, v. 57 n. 2, p. 381-405-
dc.identifier.urihttp://hdl.handle.net/10722/217230-
dc.languageeng-
dc.relation.ispartofStatistical Papers-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn two simple and effective procedures for high dimensional classification of general populations-
dc.typeArticle-
dc.identifier.emailYao, JJ: jeffyao@hku.hk-
dc.identifier.authorityYao, JJ=rp01473-
dc.description.naturepostprint-
dc.identifier.doi10.1007/s00362-015-0660-8-
dc.identifier.hkuros253941-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats